# SDR IPXA2025050793732

- Difficulty date: April 13, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A53275455200
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE FR58/Y-0 UNDER FLOOR PANEL 251FM CLS ADAPTER CORRODED.   ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH  EO-93740-REQ1 AND VT-MAE EA 300-5316-27-A3909 REV. - .
